# SDR DLM88091629

- Difficulty date: October 12, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 55,787 hours, 44,001 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF EA 09-470871-12, REV A.  OPN 0101 HFEA SHOWS 2ND, 3RD AND 6TH HOLES LT SIDE WITH CRACK INDICATIONS.  2ND AND 3RD HOLES RECHECK OK AFTER REMOVAL OF NUTPLATE GANG CHANNEL.  6TH HOLE REPAIRED IAW ER/A 477465-14 REV 0.
